After eight months post Ablation and a whole year since my last episode, today my AF returned. Had a visit to A&E where they upped my bisoporlol to 5mg, now I have to get an appointment with the cardiologist to work out what to do. This is after a week of constant flutters every few minutes, then the AF returned. Not a good start to the year eh...
My friend AF has returned. :(: After eight... - AF Association
How disappointing for you! I'm not sure that upping the Bisoprolol is the answer! Did the excitement of Christmas and New Year trigger the AF?
I do hope that your heart will settle down again soon.
sorry to hear this let us know how you get on
So many people seem to get problems at XMas, me included. Does make you think !!!
Hard luck, hope it just goes away.
A second ablation?
Courage- sorry to hear- feels Like such a blow. Make sure you get answers to your questions snd they get your meds in order so you can minimise the AF and not do overkill in case this is just a "blip" on the radar. Take good care
Ah that is just back luck eh! Hopefully it will be sorted very soon and you can get back to 'normal'!!
So disappointing, but dont loose faith, I am sure with care you will get back again into normal rhythm.
sending you my best wishes Swale. I hope your heart settles down very soon.
Sorry to hear things are not what your hoping for, give it time maybe this could settle down.
Take things steady.
It is disappointing when this happens. My AF returned after 13 months post CV and I received what seems to be the standard uprating of Bisoprolol to 5mg - plus I was put on Digoxin. To me, this is drugs overkill. I am being fast tracked toward a second CV and after that I shall endeavour to reduce the drugs to a level that keeps me where I want to be. Hope it all gets sorted soon for you, Swale
Thanks for all your comments, I have now got an appointment booked to see my Cardiologist on Saturday. Update, ive now got an appointment for tomorrow morning.
Don't rush in. Mine too has returned. It showed up on ECG but I can't feel it and have no symtoms . The first reaction of EP was another ablation but when I questioned this he admitted that it might be best to wait and see. I have had no more episodes (as far as I know) so am being monitored but no meds excerpt warfarin. At this stage doing nothing seems the best option so for me so maybe for you too. Good luck and fingers crossed.
Yes mine came back on post ablation on New years eve ( tired and over fed at time!!).
Suggest asking about rhythm control drug rather than rate control bisoprolol when you see your Cardiologist. Say using as a PIP.
I know how you feel. Really sorry. People here will give you all the help and support you'll need. Good luck with your AF journey
Latest update is that I'm back in nsr after some flecainide and my Cardiologist is arranging a second Ablation.
So sorry to hear that Swail. I wish you well with your appointments
Hi,This year started bad for me too. Had my first PAF 15 months ago no problems since until this Tuesday, ended up in A&E for over 9 hrs, just took blood and obb's till it normalised... Is there any 100% cure for
AF going to happen.?????
Hello Shadowman, I was having a good year too until the end of December. I'm now booked in to have my second Ablation, just hoping this one will sort it out.
Good luck with sorting yours out.